# SDR K11A2025071700235

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 60,818 hours, 40,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT GO UP WHILE ON TAKEOFF DURING RETRACTION.  ADJUSTED MAIN GEAR AIR / GROUND CABLE IAW AMM 32-21-11. PERFORMED OPS CHECK IAW AMM 32-21-11. PERFORMED GEAR SWING SYSTEM OPS CHECK NORMAL.
